# SDR USAA010567

- Difficulty date: May 25, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 36,765 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE WEB .5 INCH, .75 INCH AND 1.5 INCH, BS 178 WL 199 AND 201, LBL 6.5 TO RBL 6.5.  REMOVED DAMAGED, INSTALLED REPAIR FILLERS AND DOUBLER PER EO 5300V153.  (M)
